# SDR 2002FA0000774

- Difficulty date: March 12, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Aircraft: N695AC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 39498
- Engine: Lyc O360*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Splice
- Condition: Loose
- Location: Rt Mlg Ski
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR, SKI CABLE CAME LOOSE.  AERO SKI R2800 SKIS INSTALLED.  CABLE IS SMALLER THAN MOST SKI INSTALLATIONS.  THE NICOPRESS SLEEVE ON THE THIMBLE EYE SPLICE ON THE CABLE END SLIPPED OFF THE CABLE.  CABLE CAME LOOSE FROM AIRFRAME.
